MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO MTP PLT,CONTRD,STD,R,TI; BONE FIXATION PLATE

ARTHREX, INC. LO-PRO MTP PLT,CONTRD,STD,R,TI; BONE FIXATION PLATE
Model Number LO-PRO MTP PLT,CONTRD,STD,R,TI
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that 8 weeks after a surgery where a mtp plate was implanted, the patient has developed a skin reaction.The surgery date was (b)(6) 2025.The plate remains implanted.No further information received.

Brand Name
LO-PRO MTP PLT,CONTRD,STD,R,TI
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24270212
Report Number1220246-2026-00436
Device Sequence Number10723186
Product Code HRS
UDI-Device Identifier00888867053007
UDI-Public00888867053007
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO MTP PLT,CONTRD,STD,R,TI
Device Catalogue NumberAR-8944CR-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown